Dispersion of Flexural Waves on Shells

[+] Author and Article Information
D. A. Rebinsky, A. N. Norris

Department of Mechanical and Aerospace Engineering, Rutgers University, Piscataway, NJ 08855-0909

J. Vib. Acoust 118(3), 526-529 (Jul 01, 1996) (4 pages) doi:10.1115/1.2888218 History: Received May 01, 1994; Online February 26, 2008


Simple and accurate approximations are given for the dispersion properties of flexural waves on curved shells in vacuo. The results apply to shells of arbitrary double curvature, and are valid over the full frequency range of interest, from very high down to values below the generalized ring frequency.

Copyright © 1996 by The American Society of Mechanical Engineers
Topics: Waves , Shells , Approximation
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In